Nash implementation of the majority rule
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 91 (2006)
Issue (Month): 3 (June)
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- William Thomson, 1999.
"Monotonic extensions on economic domains,"
Review of Economic Design,
Springer, vol. 4(1), pages 13-33.
- Kara, Tarik & Sonmez, Tayfun, 1996. "Nash Implementation of Matching Rules," Journal of Economic Theory, Elsevier, vol. 68(2), pages 425-439, February.
- J. Woeginger, Gerhard, 2003. "A new characterization of the majority rule," Economics Letters, Elsevier, vol. 81(1), pages 89-94, October.
- Yi, Jianxin, 2005. "A complete characterization of majority rules," Economics Letters, Elsevier, vol. 87(1), pages 109-112, April.
- Jerry S. Kelly & Donald E. Campbell, 2000. "A simple characterization of majority rule," Economic Theory, Springer, vol. 15(3), pages 689-700.
- Eric Maskin, 1998.
"Nash Equilibrium and Welfare Optimality,"
Harvard Institute of Economic Research Working Papers
1829, Harvard - Institute of Economic Research.
- Orhan Erdem & M. Sanver, 2005. "Minimal monotonic extensions of scoring rules," Social Choice and Welfare, Springer, vol. 25(1), pages 31-42, October.
- Benoit, Jean Pierre & Ok, Efe A. & Sanver, M. Remzi, 2007. "On combining implementable social choice rules," Games and Economic Behavior, Elsevier, vol. 60(1), pages 20-30, July.
- Asan, Goksel & Sanver, M. Remzi, 2002. "Another characterization of the majority rule," Economics Letters, Elsevier, vol. 75(3), pages 409-413, May.
- Campbell, Donald E. & Kelly, Jerry S., 2010. "Strategy-proofness and weighted voting," Mathematical Social Sciences, Elsevier, vol. 60(1), pages 15-23, July.
- M. Sanver, 2009. "Characterizations of majoritarianism: a unified approach," Social Choice and Welfare, Springer, vol. 33(1), pages 159-171, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.